I originally answered this as yes and that if he had a few sexual side effects in the past, he might have them now. The readers was combative saying: How can you make such a powerful statement? On which facts are you basing it ? On the M.D. at the back or ?
There are tons of scientists, doctors, studies and reports that say the chances in getting sides are getting bigger with every pill you take, with every year you age!
I don’t want to be rude, I’m sure you have your experiences, but do you know the person in cause, his medical history, etc ? Have you seen his blood work or something at least ?
Also, are you a “future reader”, or a doctor ?
And also, if he takes it tomorrow and after a year or maybe less or more he comes and complains about sexual sides, are you gonna stick with this statement or are you gonna tell him “it’s just in his head” ?
With age, more and more men normally develop ED. It is believed that 30% of men who are 30 have some degree of ED, 40% of men who are 40 have some degree of ED, 50% of men who are 50 have some degree of ED. With that said, the longer you take finasteride, you might fall into the normal changes that occur on men’s sexual function as they age.